close
    side effects from statins

    0  Views: 272 Answers: 2 Posted: 10 years ago

    2 Answers

    There are side effects with statins ask DR/Pharmacy because not everyone can use them but body ache/pain, abdominal pain/discomfort, yellow tinting of eyes, etc. and they can harm liver in some cases Death can occur.
    NO known side effects from statins.....obviously there are exceptions to everything...some people are allergic to asprin - but in general, they pose no obvious risks ! Your GP will advise you if you have any potential problems based on your medical history.


    Top contributors in Medicine category

     
    ROMOS
    Answers: 45 / Questions: 0
    Karma: 2655
     
    country bumpkin
    Answers: 28 / Questions: 0
    Karma: 1770
     
    jhharlan
    Answers: 28 / Questions: 0
    Karma: 1235
     
    Colleen
    Answers: 50 / Questions: 0
    Karma: 1065
    > Top contributors chart

    Unanswered Questions

    Satta Matta Matka
    Answers: 0 Views: 9 Rating: 0
    Satta Matta Matka
    Answers: 0 Views: 8 Rating: 0
    > More questions...
    447260
    questions
    717427
    answers
    698360
    users